# SDR SWAA030860

- Difficulty date: April 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,760 hours, 59,298 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546451
- Part serial: 6815P
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 6 FLIGHT SPOILER DELAMINATED ABOVE ACTUATOR ATTACH POINT.  REMOVED AND REPLACED NR 6 FLIGHT SPOILER PER MM.
